# SDR MWEA00706

- Difficulty date: August 11, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142379
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND SKIN HAS APPROXIMATELY A 1 INCH ROUND DENT AT STATION 948 BETWEEN LONGERON 24 LEFT AND 25 LEFT.  FABRICATED AND INSTALLED INTERNAL DOUBLER.  (M)
